# SDR SWAA2025062083132

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,910 hours, 43,687 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT RECLINE IS NOT LOCKED OUT ON SEAT 11F AT R/H OVERWING EMERGENCY EXIT.   LOCKED OUT SEAT 11B SEAT ACTUATOR RH EMERGENCY EXIT ROW REF CMM 25-21-42.
